# SDR A6WA200540135

- Difficulty date: April 4, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R53611171
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE AT FS 621 LHS IS CRACKED AT LBL 41.5 APPROX 1 INCH.  REPAIRED BY REMOVING DAMAGE, FABRICATING STRAP, INSTALLING STRAP AND ANGLES P/N 601R-53-61-117-1 AND 601R-53-61-117-3 IAW BOMBARDIER, INC REO 601R-53-61-117 REV C.  (M)
